Stochastic One-Sector and Two-Sector Growth Models in Continuous Time
No abstract is available for this item.
|Date of creation:||Nov 2008|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: +45 6550 2233
Fax: +45 6550 1090
Web page: http://degit.sam.sdu.dk/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Chang, Fwu-Ranq & Malliaris, A G, 1987. "Asymptotic Growth under Uncertainty: Existence and Uniqueness," Review of Economic Studies, Wiley Blackwell, vol. 54(1), pages 169-74, January.
- Mas-Colell, Andreu & Whinston, Michael D. & Green, Jerry R., 1995. "Microeconomic Theory," OUP Catalogue, Oxford University Press, number 9780195102680.
When requesting a correction, please mention this item's handle: RePEc:deg:conpap:c013_035. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Jan Pedersen)
If references are entirely missing, you can add them using this form.